# SDR 9511689916

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949N
- Make and model: Doug DC-9-32
- Aircraft serial: 47560
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT FROM MSP, NOSE LANDING GEAR RED UNSAFE LIGHT REMAINED ON AFTER GEAR WAS RETRACTED.  RECYCLED GEAR AND ALL INDICATIONS RETURNED TO NORMAL.  FLIGHT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  REPLACED THE NOSE GEAR DOWNLOCK SWITCH.  OPERATIONAL CHECK OK, AIRCRAFT RETURNED TO SERVICE.
